Publications "Ramming, Tobias"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 1.

Article in a journal

file
Kaiser, Ralf ; Ramming, Tobias:
Axisymmetric Solutions in the Geomagnetic Direction Problem.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) Issue 1 . - pp. 329-399.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01719-3

This list was generated on Fri Jul 12 02:16:23 2024 CEST.
[Top of page]